# SDR DL72L952291

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 7110 · Engine Cowling System
- Part: Lip
- Condition: Damaged
- Location: Nr 2 Eng Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COWLING LIP DAMAGED AT 6 O'CLOCK POSITION NR 2 ENG CUTOUT.  FOUND DURING CV-2 CHECK.  REPAIRED PER M/M 53-11-0 PG 801.
